RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2011, Volume 23, Issue 4  


On the singular series in the Waring–Goldbach problem with shifted primes
F. Z. Rakhmonov
3
On the stability radius of an efficient solution of a multicriteria portfolio optimisation problem with the Savage criteria
V. A. Emelichev, V. V. Korotkov
33
Lower bounds for complexity of Boolean circuits of finite depth with arbitrary elements
D. Yu. Cherukhin
39
On construction of an explicit basis for admissible inference rules of modal logics extending $S4.1$
V. V. Rimatskii
48
On construction of efficient algorithms for solving systems of polynomial Boolean equations by testing a part of variables
A. S. Meluzov
66
The best asymptotic representation of Boolean functions by information graphs
Yu. S. Shutkin
80
A criterion for a partial prediction of general regular superevents
A. A. Mastikhina
103
On minimisation of the double-sided shadow in the unit cube
M. A. Bashov
115
V. L. Kurakin (13.03.1966 – 14.08.2010)
133
An algorithm for construction of the annihilator of a polylinear recurring sequence over a finite commutative ring
V. L. Kurakin, V. V. Vyazovich
134
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019